Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singularities of energy-minimizing maps from the ball to the sphere


Authors: Frederick J. Almgren Jr and Elliott H. Lieb
Journal: Bull. Amer. Math. Soc. 17 (1987), 304-306
MSC (1985): Primary 58E20; Secondary 58E30, 82A50
MathSciNet review: 903738
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58E20, 58E30, 82A50

Retrieve articles in all journals with MSC (1985): 58E20, 58E30, 82A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15570-4
PII: S 0273-0979(1987)15570-4